# SDR HEEA079392

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 17,193 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 7028501
- Part serial: R28MS02011
- Condition: Shorted
- Location: Strobe
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STROBE LIGHT POPPING CIRCUIT BREAKER. REPLACED WITH SERVICEABLE PART.
